# SDR USAA950593

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 37
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND CLASS II REPAIR.  INSTALLED FUSELAGE NOSE SKIN RADOME HINGE AREA STATION 37.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 77.  (M)
